A 23-year-old male asked:
Disclaimer

Can I do lasers to get rid of post inflammatory hyper pigmentation while on isotretinion? Also laser scar removal?

1 doctor answer
Dr. Edwin Ishoo
27 years experience in ENT and Head and Neck Surgery
Accutane: Absolutely not. Isotretinon prevents new skin growth. Any type of LASER treatment will likely burn your skin and cause long-term scarring. It is not advised to have any type of ablative or exfoliative treatment for up to 2 years after Isotretinon treatment has ended. This is a very serious chemotherapeutic drug and that is why it comes with a 17 page consent form and requires close follow-up.
Answered on Sep 15, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 22-year-old female asked:
Dr. Ashley Vanderloop
12 years experience in Podiatry
Scar treatment: CO2 and infrared lasers are used for scar reduction/removal attempt. There are also different types of prescription and over the counter creams/ointme ... Read More
1
1 thank
A 38-year-old female asked:
Dr. Jeffrey Juchau
32 years experience in Family Medicine
There should: be no problem with skin treatments while on isotretinoin. That being said, because you are more prone to scarring due to your skin type please make s ... Read More
1
1 thank
A 57-year-old female asked:
Dr. Andrew Turrisi
46 years experience in Radiation Oncology
Yes it: Is safe. No cancer risk.
A 48-year-old member asked:
Dr. Harold Rosenfeld
55 years experience in Plastic Surgery
You don't: You shouldn't have scars from laser hair removal, talk to your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month